MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261416
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.The trunk ipsilateral leg was implanted using a ballerina technique.Post operative imaging showed limb compression in the contralateral leg and a possible wire fracture in the trunk ipsilateral leg.No endoleaks were observed and the devices were patent.The device appears to be compressed but hemodynamics appear to be normal and the patient is not presenting with any symptoms.No reintervention is planned.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lots met pre-release specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: five time-points available for evaluation: pre-implantation cta dated (b)(6) 2023, intra-operative angiogram images dated (b)(6) 2023, post-implantation cta¿s dated (b)(6) 2023, (b)(6)2023, and (b)(6) 2023.The intra-operative angiogram imaging is black.Unable to window level images to see anatomy or devices.Post ¿ implantation images show the ballerina technique was utilized for the implantation of the excluder device and limbs.The ipsilateral limb on the patient¿s left side proximally, crosses under the contralateral leg and is deployed in the rci.This technique appears to compress a small area of the ipsilateral limb.¿ diameters change within the ipsilateral limb on each time-point: (b)(6) 2023 ¿ 4.84mm, o (b)(6) 2023 ¿ 4.61mm, o (b)(6) 2023 ¿ 3.86mm.Flow is visualized throughout both limbs on all time-points.¿ unable to confirm wire fracture in the ipsilateral limb.D10: additional devices gore® dryseal flex introducer sheath dsf1833 27154869 dsf1233 27360696 gore® excluder® aaa endoprosthesis plc161200 25708266 plc141000 25798211 plc161000 27112770 gore® molding & occlusion balloon mob37 27284800 h3: device remains implanted w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.The trunk ipsilateral leg was implanted using a ballerina technique.Post operative imaging showed compression of the trunk ipsilateral leg where it passes under the contralateral leg in a ballerina technique.A possible wire fracture in the trunk ipsilateral leg was also reported.No endoleaks were observed and the devices were patent.The device appears to be compressed but hemodynamics appear to be normal and the patient is not presenting with any symptoms.No reintervention is planned.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lots met pre-release specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: five time-points available for evaluation: pre-implantation cta dated (b)(6) 2023, intra-operative angiogram images dated (b)(6) 2023, post-implantation cta¿s dated (b)(6) 2023.The intra-operative angiogram imaging is black.Unable to window level images to see anatomy or devices.Post ¿ implantation images show the ballerina technique was utilized for the implantation of the gore® excluder® aaa endoprosthesis device and limbs.The ipsilateral limb on the patient¿s left side proximally, crosses under the contralateral leg and is deployed in the rci.This technique appears to compress a small area of the ipsilateral limb.Diameters change within the ipsilateral limb on each time-point: (b)(6) 2023 ¿ 4.84mm, (b)(6) 2023 ¿ 4.61mm, (b)(6) 2023 ¿ 3.86mm.Flow is visualized throughout both limbs on all time-points.Unable to confirm wire fracture in the ipsilateral limb.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18272785
Report Number3007284313-2023-02920
Device Sequence Number4006713
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexUnknown